It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Chemotherapy Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-05-2008, 05:59 AM   #1
Newbie
(female)
 
Join Date: May 2008
Location: New Castle, DE USA
Posts: 4
mistygirl2006 HB User
Re: Painful legs after chemotherapy



I finished by last chemo treatment for ovarian cancer 1 year ago and my legs seem to be getting worse. My doctor kind of shrugs it off and says "it might go away/ or it might not". There has to be something out there. It is affecting my job and my whole life. I used to garden, etc and now I watch my family do it while I just watch. Gee, I am glad the chemo worked; don't want to complain, but sure there was a cure for the legs...

thank you,
any advise would be greatley appreciated
__________________
"fight the fight"

 
Old 05-05-2008, 07:58 PM   #2
Senior Veteran
(female)
 
Join Date: May 2007
Location: USA
Posts: 1,471
singer78 HB User
Re: Painful legs after chemotherapy

Hi.
I'm not sure you're on the right board...
But, what exactly are your symptoms? Are they aching? Do they go numb?
You might have neuropathy.
I did after chemo, and I think a series of Vitamin B Complex (I'm still taking it) helped immensely. No more numb extremities.
You might need a 2nd opinion.
I'm not sure, but I think there are doctors that specialize in Neuropathy.

Last edited by singer78; 05-05-2008 at 08:00 PM.

 
Sponsors Lightbulb
   
Old 05-05-2008, 08:47 PM   #3
Senior Veteran
(female)
 
music47's Avatar
 
Join Date: Jan 2005
Location: USA
Posts: 647
music47 HB User
Thumbs up Re: Painful legs after chemotherapy

Misty

I am sorry you are in so much pain in your legs since your chemo It would be a good idea to see your dr and get checked out. That way you would know for sure what is causing the pain. My prayers are with you Misty.

Hugs Nadine

 
Old 05-09-2008, 05:48 AM   #4
Veteran
(female)
 
Join Date: Dec 2006
Location: Edinburgh
Posts: 447
pinkmada HB User
Re: Painful legs after chemotherapy

hey,
i used to get sore, achey legs after some of the chemo cycles. like, a dully horrible pain that i had to take painkillers for and it was really really sore at the end of the day when i was sitting down or lying in bed. i very occasionally get it just now and my onc says that it is a side effect and can take 'a while' before it goes away.
x

 
The Following User Says Thank You to pinkmada For This Useful Post:
4reality (04-27-2012)
Old 08-22-2011, 07:11 AM   #5
Junior Member
(male)
 
Join Date: Mar 2011
Location: Atlanta, GA, USA
Posts: 23
john30332 HB User
Re: Painful legs after chemotherapy

it might be a blood clot. chemotherapy is very prone to causing blood clots (particularly in the legs (which can be quite dangerous)). i had one from my knee to my groin caused by chemo. it was very painful. an ultrasound confirmed; i have been taking blood thinners for over a year to prevent any more. cleared up in a week or so.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Chemotherapy and digestion - What the Doctors didn't tell me wolfman54 Chemotherapy 7 11-26-2010 09:55 PM
how to improve my legs with full of scars scars70 Open to All Other Health Topics 2 04-20-2010 05:55 PM
Cervical Cancer Treatment: Cisplatin versus carboplatin Chemotherapy bgs Chemotherapy 0 01-12-2010 02:40 PM
Chemotherapy and Antioxidants Study Hardy09 Chemotherapy 4 05-10-2007 03:20 PM
Painful legs after chemotherapy aaverill Chemotherapy 7 02-21-2007 10:13 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



wolfman54 (7), CancerDad (1), VPatient (1), Jim7790 (1), SamQKitty (1), rudiraven (1), pinkmada (1), renko (1)

Site Wide Totals

teteri66 (1180), MSJayhawk (1007), Apollo123 (906), Titchou (851), janewhite1 (823), Gabriel (759), ladybud (755), midwest1 (669), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 05:22 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!